MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. OUTLOOK; PUMP, INFUSION

B. BRAUN MEDICAL INC. OUTLOOK; PUMP, INFUSION
Model Number 621-400ESR
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As per reported by the user facility: pump began to smoke and there was black charring around the outlet.No injuries were reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The device involved was received for evaluation.Thermal tracing shows the event source as internal to the plug of the ac power cord (e30608) with the resultant heat/residue spreading out from the plug to the daisy chain outlet and into the pump itself (e36935) and onto the housing of e26027.The event source is seen in the cavity that was formed between the contacts of the ac power cord.The plug of the ac power cord remained shorted under load during testing.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
OUTLOOK
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
1601 wallace drive, suite 150
carrollton TX 75006 6690
MDR Report Key11782831
Report Number1641965-2021-00008
Device Sequence Number17188761
Product Code FRN
UDI-Device Identifier04046964186554
UDI-Public(01)04046964186554
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K011975
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number621-400ESR
Device Catalogue Number621-400ESR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2021
Initial Date Received by Manufacturer 04/23/2021
Supplement Date Received by Manufacturer04/23/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1